# SDR AALA20100304TUL02

- Difficulty date: March 4, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 30,991 hours, 14,814 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT AFT TIE DOWN TRACK STATIONS 1212 TO 1309 IS OUT OF LIMITS.  INSTALLED NEW TIE DOWN TRACK PER SRM 51-30-01.
